# SDR ASOA02644

- Difficulty date: December 24, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4770 - DURING CRUISE FLIGHT FROM ILM-ATL, WHILE DESCENDING THROUGH 20,000 FEET AND AFTER RETARDING THE POWER TO 50 PERCENT N1, AN ODOR OF SMOKE OCCURRED IN THE COCKPIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LOAD CONTROL VALVE IN THE AUXILIARY POWER UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
